# SDR UPS08M51440

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7057515
- Part serial: J0543
- Condition: Faulty
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - ON DEPARTURE, LEVEL 2 AILERON DEFLECT DISAGREE.  RAN CHECKLIST, LEVEL 2 ALERT RETURNED.  T/S PERFORMED AS PER FIM 27-10-00-1 & A/C DATA OBTAINED FROM AMC.  FOUND LOB AILERON DEFLECTION ACTUATOR AT FAULT.  SAME REPLACED AS PER MM 27-16-00.  ALL WITHIN LIMITS.
